MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE (SILICONE) CUFF PILOT 4; AIRWAY, OROPHARYNGEAL, ANESTH

TELEFLEX MEDICAL LMA UNIQUE (SILICONE) CUFF PILOT 4; AIRWAY, OROPHARYNGEAL, ANESTH
Model Number IPN922772
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Reported issue: prior to use on patient, while testing the lma, the provider was not able to deflate the lma even after changing the syringe used 3 separate times.The reported defect was detected prior to use in a clinical setting.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Additional Manufacturer Narrative
(b)(4).The product received with disinfection tag and product com plaint description.A deflate and inflate test was carried out to test the product functionality and cpv is working or not.Result 'passed' as the product can be deflated and inflated with no issue and no leak was observed.Cpv is connected well to the syringe.The product was fully deflated.The product was inflated until the cpv indicator moves to green.The product was inflated more until the cpv indicator moves to red zone.The dhr was reviewed and no abnormalities were found.Assembly dhr for the cuff pilot valve (cpv) used was reviewed and there was no issue with the cpv lot used for the final assembly product.Based on the review of the ohr and nonconformance (nc) list, there is no issue of product cannot be deflated were found related with the finished packaging or assembly product lot.Based on the testing performed on the sample received, the product was able to be deflated and inflated.No leak is observed, and the test conclude that the sample has no problem.Therefore, the root cause after the complaint sample received and review is "no problem found on sample".Based on the complaint description of "does not deflate - prior to use", reviewing of the ohr of the packaging and assembly lot, reviewing the nc list, and review the complaint sample, it is concluded that the complaint root cause is "no problem found on the sample".Therefore, no further escalation or action is required.
 
Event or Problem Description

Brand Name
LMA UNIQUE (SILICONE) CUFF PILOT 4
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTH
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15890289
Report Number3011137372-2022-00229
Device Sequence Number15151891
Product Code CAE
UDI-Device Identifier15060112318181
UDI-Public15060112318181
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2025
Device Model NumberIPN922772
Device Catalogue Number105200-000040
Device Lot Number11F22E0053
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer12/22/2022
02/14/2023
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date12/28/2022
02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.; NONE REPORTED.
Patient SexUnknown